# SDR FDKA2010071200176

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 21,561 hours, 19,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOP.  MX RELAMPED OVERWING EMERGENCY LIGHT.
